# SDR CALA2022042101043

- Difficulty date: April 20, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N34222
- Make and model: Boeing 737824
- Aircraft serial: 28931
- Aircraft time: 72,132 hours, 26,061 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 147A35219
- Condition: Cracked
- Location: Sta 182-191
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST-DURING AAI RECORD REVIEW AND INSPECTION, UNABLE TO FIND DOCUMENTATION ON EXTERNAL FUSELAGE DOUBLER REPAIR AT ST A 182-191 STR 28. AAR RFD NR SN 99929068 SEE AAR NON-ROUTINE 99929068. UPON COMPLETION OF 50,000 TOTAL AI IR TO THE LOWER FORWARD FUSELAGE SKIN (P/N 147A3521-9) BETWEEN S E WITH PART 2 OF THE LATEST REVISION OF ECRA 5331-02897. RCRAFT FLIGHT CYCLES, PERFORM AN INSPECTION OF THE EXTERNAL REPA TA 178 & STA 196.5 BL 0 & LBL 20 ON AIRCRAFT N34222 IN ACCORDANC NEW DOUBLER REPAIR AT STA 182-191, STR 28 WAS PERFORMED IN COMPL IANCE OF EA ECRA 5331-02897. RII CW BY V931821, AAR STAMP A-72. ADD EMP:V937493 TOMC APPROVED DIP, UPON THE ACCUMULATION OF 50,000 TOTAL TOMC-APPROVAL FROM SC1ELBYC COMMENT AIRCRAFT FLIGHT CYCLES, PERFORM AN INSPECTION OF THE EXTERNAL REPAIR TO THE LOWER FORWARD FUSELAGE SKIN (P/N 147A3521-9) BETWEEN STA 178 & STA 196.5, BL 0 & LBL 20 ON AIRCRAFT N34222 IN ACCORDANCE WITH PART 2 OF THE LATEST REVISION OF ECRA 5331-02897. QC REVIEWED RECORDS UPDATE.............VD RECORDS UPDATE............VD QC REVIEWED INIT: SEE LP# 8431933 T/A: 50,000 TAFC,,,,,,,,,,,,,,,VD/U353583
